# SDR CALA2012021000083

- Difficulty date: February 10, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 46,422 hours, 6,585 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R AFT FACING JUMPSEAT FLASHLIGHT NOT FLASHING RED LIGHT.  REMOVED AND REPLACED FLASHLIGHT BATTERY P/N-25-2500-3-0012 AT JUMPSEAT 2R PER GMM 05-20-10.  OPS CHECK GOOD.  FLASHLIGHT SAFETY STRAP OK.
